# SDR MWEA99237

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114004
- Condition: Dented
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT STATION 83 FORWARD OF RAT PROBE.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
